# SDR ASOA20120123008

- Difficulty date: January 23, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 23,116 hours, 17,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 97551
- Condition: Discharged
- Location: Emergency Lights
- Part time: 10,205 hours, 7,570 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT 2 ROWS EMERGENCY LIGHTS INOPERATIVE.  MX R & R NR 4 EMERGENCY LIGHT BATTERY IAW AMM 33-50-04 WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
